Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Need treatment for acne and vertigo

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
hi for the past few weeks I have been expeiencing extreme vertigo. in addition, i have had extreme breakouts on my face. while i have never had great skin, this is much more severe than I have ever faced before. I take no medications and I am 45 years old. what could be going on?
Posted Sun, 15 Apr 2012 in Acne
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for posting your query.
Acne at your age are most commonly seen due to the hormonal changes in the body near menopause. Acne is a lifestyle disease.

Not only it is chronic in nature, but also application of products without much knowledge might worsen the problem and leave scars.

Acne treatment involves antibiotics, retinoids and benzoyl peroxide.
Not all are prescribed to everyone. It needs careful examination to choose the appropriate treatment. Consulting a dermatologist for appropriate investigations and treatment will be helpful.
The problem of extreme vertigo is not related to your skin problem. It can happen due to cervical spondylosis or inner ear problem. An evaluation by your physician will help in determining the cause.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor